Accidentally took my nighttime cold pills instead of my daytime.

Woops.
Now I can’t stay awake in class! >.



POST DETAILS:
8 notes Posted on February/22/2012

POST NOTES:
  1. thinkingabouttremors said: When I first took night time medicine during the day it did make me sleepy. However, my body has not gotten used to it and does a pretty good job at fighting off the “drowsy” effects.
  2. all-i-ever-wanted-dear said: I did too!
  3. thiswasalwaysgoingtohappen said: any way to break and get a caffeinated beverage?
  4. natertatertot said: I took dayquil earlier and i swear it’s just as bad as Nyquil I am really drowsy. I can relate to your struggle. >.<
  5. hominishostilis said: awww haha sleeepy XD you really should probably sleep though O.o I accidentally did that once, and trying to stay awake caused me to hallucinate. not fun.
  6. mrdreadful said: =( Do not fall asleep in class. That’s when Freddy gets you.
  7. megandear posted this